# SDR UPS96405969

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, BETWEEN STA 920 TO 940 STR 35 RT STRINGER IS CORRODED.  CORROSION OUT OF LIMITS PER SRM 53-10-01.  REPAIRED STR PER SRM 53-1003.
